# SDR ASAA0853203

- Difficulty date: July 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,932 hours, 881 cycles
- Engine: Ge CFM567B24
- Engine time: 2,932 hours, 881 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 2,932 hours, 881 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE OIL QUANTITY READS 13 QUARTS ENG NR1 OIL ADDED: 6 QTS,
ENG NR2 OIL ADDED: 5 QTS,  APU OIL ADDED : 0.
